# SDR UPS96205695

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172630
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED RT WING O/B AILERON TAB I/B AND SKIN IS DELAMINATED UPPER SURFACE.  REPAIRED RIGHT WING OUTBOARD AILERON TAB IAW SRM 51-40-6 AND 51-80-6.
